• Users Online: 963
  • Print this page
  • Email this page
ARTICLE
Year : 2001  |  Volume : 6  |  Issue : 2  |  Page : 107-108

Camphor (Naphthalene) poisoning - A case report


Department of Medicine, Ogun State University Teaching Hospital, P.M.B. 2001, Sagamu, Nigeria

Correspondence Address:
C O Alebiosu
Dept of Medicine, Ogun State University Teaching Hospital, Sagamu
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Camphor (Naphthalene) gastrointestinal poisoning is an unusual toxicity. A 39-year-old Nigerian male patient is hereby presented with camphor poisoning. The case is presented for purposes of documentation since it is an unusual occurrence in this environment.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed382    
    Printed19    
    Emailed0    
    PDF Downloaded59    
    Comments [Add]    

Recommend this journal